# SDR DL72S990266

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5520 · Elevator Structure
- Part: Panel
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INCH CRACK NR 2 BALANCE BOARD CLOSE OUT PANEL, RT ELEVATOR.  REPAIR PER SRM 55-20-3.
